Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 3, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 11, 2006, 4:43 AM PDT. It took effect at Jun 12, 2006, 3:47 AM PDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2006, 4:43 AM PDT (11:43 UTC)
- In effect from
- Jun 12, 2006, 3:47 AM PDT
- Expired
- Jun 12, 2006, 9:00 PM PDT
- In force
- 17 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 111143 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 443 AM PDT SUN JUN 11 2006 NVZ455-457-120000- /O.UPG.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ /O.NEW.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ /O.CON.KLKN.FW.W.0002.060611T1900Z-060612T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 443 AM PDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY DUE TO LOW HUMIDITIES AND GUSTY WINDS... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE WITH GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER CONDITION BOTH SUNDAY AND MONDAY AFTERNOONS THROUGH EVENINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-120000- /O.EXA.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 443 AM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-120000- /O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 443 AM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
5 follow-up statements
000 WWUS85 KLKN 112213 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT SUN JUN 11 2006 NVZ455-457-120400- /O.CON.KLKN.FW.W.0002.000000T0000Z-060612T0400Z/ /O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 313 PM PDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY DUE TO LOW HUMIDITIES AND GUSTY WINDS... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY. RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE WITH STRONG GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER CONDITION THIS EVENING AND ALSO MONDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-121400- /O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 313 PM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 9 PM MONDAY EVENING. 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ HARMER
000 WWUS85 KLKN 120356 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 856 PM PDT SUN JUN 11 2006 NVZ455-457-121245- /O.EXP.KLKN.FW.W.0002.000000T0000Z-060612T0400Z/ /O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 856 PM PDT SUN JUN 11 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY FOR LOW HUMIDITIES AND GUSTY WINDS... THE RED FLAG WARNING EXPIRATION FOR THIS EVENING...AND THE RED FLAG WARNING CONTINUATION FOR MONDAY ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES AS NIGHT FALLS WINDS ARE DYING DOWN AND SURFACE RELATIVE HUMIDITIES ARE BEGINNING TO RISE...THEREFORE...HAVE ALLOWED THE RED FLAG WARNING FOR WHITE PINE AND NORTHERN NYE COUNTY EXPIRE. GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN AROUND NOON MONDAY...AND ARE EXPECTED TO LAST INTO THE EVENING HOURS...THEREFORE HAVE CONTINUED THE RED FLAG WARNING FOR MONDAY ACROSS WHITE PINE COUNTY...NORTHERN NYE COUNTY AND SOUTHERN LANDER AND EUREKA COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-121245- /O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 856 PM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 HAZARDOUS FIRE WEATHER CONDITIONS WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
000 WWUS85 KLKN 121047 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 347 AM PDT MON JUN 12 2006 NVZ452-454-130400- /O.UPG.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ /O.EXA.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 347 AM PDT MON JUN 12 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ455-457-130400- /O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 347 AM PDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ ROOD
000 WWUS85 KLKN 122158 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 258 PM PDT MON JUN 12 2006 NVZ455-457-130400- /O.NEW.KLKN.FW.A.0002.060613T1800Z-060614T0400Z/ /O.CON.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 258 PM PDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM 11 AM TUESDAY MORNING THROUGH 7 PM TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-454-130400- /O.CON.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 258 PM PDT MON JUN 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON AND EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ HARMER
000 WWUS85 KLKN 130357 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 857 PM PDT MON JUN 12 2006 NVZ455-457-131200- /O.EXP.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/ /O.CON.KLKN.FW.A.0002.060613T1800Z-060614T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 857 PM PDT MON JUN 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. WIND GUSTS WILL CONTINUE TO DECREASE THIS EVENING WHILE RELATIVE HUMIDITIES INCREASE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON AND EVENING AS RELATIVE HUMIDITIES LOWER BELOW 15 PERCENT...AND COMBINE WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-454-130500- /O.EXP.KLKN.FW.W.0003.000000T0000Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 857 PM PDT MON JUN 12 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. WIND GUSTS HAVE DECREASED BELOW 30 MPH THIS EVENING WHILE RELATIVE HUMIDITIES HAVE BEEN GRADUALLY INCREASING. THE RED FLAG WARNING HAS THEREFORE BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 11, 2:37 AM PDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 11, 2:37 AM PDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 237 AM PDT SUN JUN 11 2006 .SYNOPSIS...A LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST WILL BRING THE RETURNED THREAT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO NORTHWEST NEVADA THIS AFTERNOON...AND SPREAD ACROSS THE STATE BY MIDWEEK. && .SHORT TERM...THE COMBINATION OF AN UPPER LEVEL LOW SLIDING SE TOWARD THE NORTHERN CALIFORNIA COAST...AND HIGH PRESSURE BUILDING OVER NEW MEXICO...WILL LEAD TO INSTABILITY AND SOUTHWESTERLY FLOW OVER NEVADA. 500MB WINDS OVER THE GREAT BASIN TONIGHT WILL BE IN THE 20-30KT RANGE. THROUGH MONDAY THE UPPER LEVEL LOW LINGERS OFF THE NORTHERN CA COAST...AND THE HIGH OVER NEW MEXICO INTENSIFIES AND PUSHES SLIGHTLY NORTH. THIS TIGHTENING GRADIENT WILL CREATE 500MB WINDS OVER THE GREAT BASIN AROUND 40KTS SUNDAY...AND RANGE BETWEEN 40 AND 50KTS MONDAY. OVER THE SAME TIME FRAME...A THERMAL TROUGH WILL GRADUALLY MAKE ITS WAY NORTH THROUGH NEVADA. AS THE LOWER SURFACE PRESSURE MOVES INTO NORTHERN NEVADA AND HIGHER PRESSURE BUILDS OVER AZ...AFTERNOON SOUTHERLY SURFACE WINDS WILL ALSO BE ON THE RISE. MODELS CONTINUE TO SHOW LOW AFTERNOON RH/S AND GUSTY AFTERNOON WINDS FAVORABLE FOR RED FLAG WARNING CONDITIONS OVER CENTRAL NEVADA SUNDAY. BY MONDAY AS THE THERMAL TROUGH MOVES INTO IDAHO...LOW RH/S AND GUSTY WINDS WILL SPREAD THE AREA FAVORABLE FOR FIRE WEATHER CONDITIONS INTO NORTHERN NEVADA. FOR MONDAY WILL BE ISSUING A FIRE WEATHER WATCH FOR ZONE 454...NORTHERN LANDER AND EUREKA COUNTIES...AND CONTINUE THE FIRE WX WATCH FOR ZONE 452...ELKO COUNTY. WILL ALSO BE UPGRADING MONDAYS FIRE WX WATCH OVER NORTHERN NYE AND WHITE PINE COUNTIES TO RED FLAG WARNINGS. ONE OTHER CONCERN IS FOR WIND ADVISORY CONDITIONS ACROSS CENTRAL NEVADA ON MONDAY... BUT WILL HOLD OFF ON ISSUING AN ADVISORY A LITTLE LONGER TO SEE HOW MODELS HANDLE THE WINDS SUNDAY. ROOD .LONG TERM...MONDAY NIGHT THROUGH SATURDAY...DID NOT MAKE MANY CHANGES TO FORECAST WITH SOME MODEL DISCREPANCY. MEDIUM RANGE MODELS IN GENERAL AGREEMENT THROUGH SATURDAY. HOWEVER NAM MODEL IS STILL EXPERIENCING TIMING ISSUES WHEN COMPARED TO OTHER MODELS. MAIN FORECAST CHALLENGE WILL BE COASTAL ELONGATED U/L TROUGH FROM MONDAY NIGHT THROUGH WEDNESDAY NIGHT...MORE SPECIFICALLY...THE TIMING ASPECT. TROUGH HAS INCREASED SPEED WITH EITHER SOLUTION AND VERY HIGH PROBABILITY OF STRONG WINDS ACROSS CENTRAL NEVADA SUNDAY/MONDAY AND NORTHEAST NEVADA MONDAY AS RH VALUES TANK. ANY PRECIP WILL MOST LIKELY TRIGGER TSTORM ACTIVITY...GRADUALLY SPREADING EWRD THROUGH TUESDAY AND TUESDAY NIGHT. WILL HAVE TO WATCH FOR POSSIBLE SEVERE WX TUESDAY...ESPECIALLY NRN ZONES...AROUND THE I80 CORRIDOR. GFS SHOWING STRONG 700MB THERMAL GRADIENT...CO-LOCATED WITH INTENSE 115KT JET MAX AT 250MB. COULD BE AN INTERESTING DAY TUESDAY...HOWEVER...IF GFS IS TO QUICK WITH PROGRESSION OF TROUGH...SEVERE WX COULD BE POSSIBLE WEDNESDAY INSTEAD. EXPECT COOLER TEMPS BY WEDNESDAY AS U/L COLD POOL PUSHES ACROSS THE STATE...MAINLY NRN ZONES WITH A WARM-UP BY THE WEEKEND. THERE IS A POSSIBILITY THAT MAX TEMPS WEDNESDAY COULD BE 5 TO 10 DEGREES BELOW NORMAL WEDNESDAY AND THURSDAY. NOT EXPECTING THIS TO BE A FIRE WX CONCERN ATTM BUT MAY NEED RFW FOR ERN ZONES TUESDAY AFTERNOON FOR STRONG WINDS AND MARGINAL RH/S. MAIN U/L SYSTEM PUSHES OUT BY THURSDAY WITH SOME LINGERING ENERGY BRUSHING NRN NV THROUGH LATE THURSDAY NIGHT. MODELS THEN DIVERGE BY FRIDAY AND SATURDAY AS GFS SHOWING BROAD U/L TROUGH PUSHING INTO THE WEST COAST...WHILE THE ECMWF SHOWS STRONG RIDGING...WITH 595DM HIGH NEAR THE FOUR CORNERS AREA BY SATURDAY. PREFER THE ECMWF SOLUTION...WHICH HAS VERIFIED BETTER 5 TO 7 DAYS OUT RECENTLY. INCREASED MAX TEMPS TO NEAR 90 BY SATURDAY...AND KEPT POPS BELOW 10 PCT. LW && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER EXPECTED CONDITIONS. && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FWZ455-457 SUNDAY AND MONDAY 12 PM PDT TO 9 PM PDT. FIRE WEATHER WATCH FWZ452-454 MONDAY AFTERNOON.
Hazardous weather outlook, Jun 10, 6:20 AM PDT, 22 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 620 AM PDT SAT JUN 10 2006 NVZ013-035-037-111300- NORTHERN NYE COUNTY-SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- WHITE PINE COUNTY- 620 AM PDT SAT JUN 10 2006 THIS OUTLOOK IS FOR CENTRAL NEVADA .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY. WINDS WILL BE INCREASING SUNDAY AFTERNOON AS A LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST APPROACHES THE GREAT BASIN REGION. WITH THE DRY AND WARM FLOW FROM THE SOUTH...DAYTIME RELATIVE HUMIDITY VALUES WILL PLUMMET ONCE AGAIN INTO THE TEENS... CREATING A FIRE WEATHER CONCERN. A RED FLAG WARNING HAS BEEN ISSUED FOR SUNDAY AFTERNOON AND EVENING FOR CENTRAL NEVADA. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR CENTRAL NEVADA AS WINDS CONTINUE TO BE STRONG. SEE PRODUCT RNOFWFLKN FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ031>034-111300- EXTREME EASTERN ELKO COUNTY-NORTHERN ELKO COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- 620 AM PDT SAT JUN 10 2006 THIS OUTLOOK IS FOR NORTHEAST NEVADA .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY. WINDS WILL BE INCREASING MONDAY AFTERNOON AS A LOW PRESSURE SYSTEM OFF THE CALIFORNIA COAST APPROACHES THE GREAT BASIN REGION. WITH THE DRY AND WARM FLOW FROM THE SOUTH...DAYTIME RELATIVE HUMIDITY VALUES WILL BEGIN TO REACH CRITICAL VALUES ACROSS NORTHEAST NEVADA BY MONDAY...CREATING A FIRE WEATHER CONCERN. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MONDAY AFTERNOON FOR NORTHEAST NEVADA AS WINDS INCREASE. SEE PRODUCT RNOFWFLKN FOR FURTHER DETAILS. WHITWORTH
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 3:20 PM PDT | Wind Advisory | LKN | Eureka, Lander, White Pine | 29 hr |
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.